Panadol Night Tablets 24's

4.4
Reviews(5)
AED 16.50

Panadol Night contains two active ingredients, Paracetamol which is an analgesic (a pain reliever which relieves aches) and antipyretic (reduces body temperature when you have a fever) and Diphenhydramine hydrochloride, an antihistamine with additional sedative properties.
 

Panadol Night tablets provide night time relief when when you have pain such as:    Headache, Migraine, Back pains and aches, Rheumatic and muscle pain, Tooth pains and aches for adults,Period pain. It also temporarily relieves fever and aches and pains associated with cold and flu which causes difficulty in sleeping. Panadol Night contains Pracetamol 500mg and 25 mg Diphenhydramine Hydrochloride. 

Do not take if you have previous history of hypersensetivity to paracetamol or any other excipients. Do not accept if tamper seal is broken

Usage Instructions 
Take 2 tablets 20 mins before going to bed

Ingredients 
Paracetamol 500mg and 25 mg Diphenhydramine Hydrochloride

Product Rating

4.4/5

4.4

Based on 10 Ratings.

5
7
4
2
3
0
2
0
1
1

Reviews (5)

Katherine Soriano

5
Oct 19, 2021
No comment

MA THERESA MACABUAG

5
Oct 11, 2021
No comment

Hiba Mohamad

5
Oct 8, 2021
No comment

Nina Lulu

5
Oct 7, 2021
No comment

Sherwin Delos Santos

4
Oct 7, 2021
No comment